Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1966, Volume 34, Issue 3

Factor Market Distortions and the Shape of the Transformation Curve<686:FMDATS>2.0.CO;2-8
p. 686-698

Harry G. Johnson

It is shown geometrically and algebraically that a distortion in the factor market may make the transformation curve concave outward, either throughout or over a range, depending on the type of distortion. Also, computations are presented showing that it takes much factor market distortion to change the transformation curve appreciably.

Log In To View Full Content

Journal News